# SDR IPXA2019101874800

- Difficulty date: October 7, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Bs 1152
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER WING BOX UPPER SKIN HAS CORROSION AT F/S 1152, RBL=108 AND STRINGER 15.REPAIRED CORRODED CENTER WING BOX UPPER SKIN AT F/S 1152, RBL=108 AND STRINGER 15 IAW VT-SAA EA 011-5730-01-A7927 REV. IR AND UPS EO MD11-5730-74362-A. (MINOR)
